Quotation Landes, T./ Loistl, O. . 1992. Complexity Models in Financial Markets. Applied Stochastic Models and Data Analysis Special Issue in Finance, Vol. 19, No. 4, S. 291-228


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Applied Stochastic Models and Data Analysis
Language English
Title Complexity Models in Financial Markets
Year 1992
Reviewed? Y
URL http://ifm.wu-wien.ac.at/kapsyndl/landesl.pdf

Associations

People
Loistl, Otto (Details)
Organization
Finance and Financial Markets (Former organization)
Google Scholar: Search